# SDR FDEA201905201100

- Difficulty date: May 20, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,622 hours, 15,527 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POPPED RIVETS AND BULGE ON FUSELAGE SKIN AFT OF LOWER BEACON CUT OUT AND REMOVED CORRODED SECTION OF LONGERON 51L AT LOCATION STA 1691 AND AFT TO FACTORY SPLICE AT STA 1710 IN REF. TO SRM 53-00-05-2R. CORROSION WAS LIMITED TO LONGERON ONLY. FABRICATED REPLACEMENT LONGERON SECTION REF SRM 53-00-05-2R. FABRICATED LONGERON SPLICE FITTING PER EA 1-5310-T0347064 PART 1 AND REF SRM 53-00-05-2R. BOTH PARTS READY FOR ALODINE, PRIMER, AND TOPCOAT APPLICATION. INSTALLED REPLACEMENT LONGERON SECTION WITH SPLICE FITTINGS AT STA 1691 AND STA 1710 PER EA 1-5310-T0347064 PART 1.
